# SDR SWAA2021052626955

- Difficulty date: October 29, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / DAMAGE FOUND ON FCB GUSSET BS 500D STR- 19R FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL REPAIRE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05-0G-0 AND INSTALLED IAW BOE. DRW.# 143A7902 REV-E
